# SDR DALA2018031901767

- Difficulty date: March 18, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 934-1002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON LONGERON 30, BS 934 TO 1002.   CORROSION OUT OF LIMITS.  THE LONGERON WAS REPLACED IAW SRM 53-20-05-01-3, FIG 1.
